Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Arithmetical paraphrases


Author: E. T. Bell
Journal: Trans. Amer. Math. Soc. 22 (1921), 1-30
MSC: Primary 11F99
DOI: https://doi.org/10.1090/S0002-9947-1921-1501156-4
MathSciNet review: 1501156
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

    J. Liouville (1-18): Sur quelques formules générales qui peuvent être utiles dans la théorie des nombres. Eighteen memoirs, as follows: 1 to 6 in Journal de mathématiques pures et appliquées (2), vol. 3 (1858); 7 to 11 in vol. 4 (1859); 12 in vol. 5 (1860); 13 to 16 in vol. 9 (1864); 17, 18 in vol. 10 (1865). These will be referred to by citing the number of the memoir and the page. J. Liouville (19): Réponse de M. Liouville; Note de M. Liouville; ibid., vol. 7. 1. V. A. Lebesgue, ibid., vol. 7. H. J. S. Smith: Report on the Theory of Numbers (1865), (Collected Papers I), Art. 136. 1. C. M. Piuma, Giornale di Matematiche, vol. 4 (1866), 3 articles. 2. E. Fergola, Giornale di Matematiche, vol. 10 (1872). 3. G. Torelli, ibid., vol. 16 (1878). 4. S. J. Baskakov, Transactions of the Moscow Mathematical Society, vol. 10, I (1882-3). 5. T. Pepin, Accademia pontificia del nuovi Lincei, Atti, vol. 38 (1884-5). 6. N. V. Bougaief, Transactions of the Moscow Mathematical Society, vol. 12 (1885). T. Pepin: Sur quelques formules d’Analyse utiles dans la Théorie des nombres, Journal de mathématiques pures et appliquées, (4), vol. 4 (1888), pp. 83-131. T. Pepin: Sur quelques formes quadratiques quaternaires, ibid., vol. 6 (1890), pp. 1-67. This memoir illustrates one aspect of the usefulness of Liouville’s methods. G. B. Mathews: On a theorem of Liouville’s, Proceedings of the London Mathematical Society, vol. 25 (1893), pp. 85-92. W. Meissner: Inaugural Dissertation, Zürich, 1907. Followed by Bachmann in (8). P. Bachmann: Niedere Zahlentheorie, zweiter Teil, Additive Zahlentheorie, Leipzig (1910), pp. 365-433. G. Humbert, Bulletin des Sciences Mathématiques (2), vol. 34, I (1910). A. Deltour, Nouvelles Annales de Mathématiques (4), vol. 11 (1911).

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 11F99

Retrieve articles in all journals with MSC: 11F99


Additional Information

Article copyright: © Copyright 1921 American Mathematical Society